# SDR AALA202401228970

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 31,162 hours, 13,369 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR IS VERY STICKY AND DIFFICULT TO OPERATE. DOOR LATCH ALSO DIFFICULT TO OPERATE. CLEANED AND LUBED LAVATORY D LOWER SILL SCUFF PLATE AREA.
